×

zbMATH — the first resource for mathematics

An attainable sets approach to optimal control of functional differential equations with function space terminal conditions. (English) Zbl 0256.49044

MSC:
93B03 Attainable sets, reachability
49K27 Optimality conditions for problems in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banks, H.T, Control of functional differential equations with function space boundary conditions, () · Zbl 0278.49012
[2] Banks, H.T; Kent, G.A, Control of functional differential equations of retarded and neutral type to target sets in function space, SIAM J. control, 10, 567-594, (1972) · Zbl 0266.49014
[3] Bellman, R; Cooke, K.L, Differential difference equations, (1963), Academic Press New York · Zbl 0115.30102
[4] Cameron, R.H; Martin, W.T, An unsymmetric Fubini theorem, Bull. amer. math. soc., 47, 121-125, (1941) · Zbl 0025.15201
[5] Dunford, N; Schwartz, J.T, Linear operators, (1958), Interscience New York, Part I
[6] Halanay, A, On the controllability of linear difference-differential systems, () · Zbl 0185.23601
[7] Hale, J.K; Meyer, K.R, A class of functional equations of neutral type, Mem. amer. math. soc., 76, 1-65, (1967) · Zbl 0179.20501
[8] Jacobs, M.Q, An optimization problem for an n-th order scalar neutral functional differential equation with functional side conditions, () · Zbl 0299.49008
[9] Jacobs, M.Q; Kao, T.J, An optimum settling problem for time lag systems, J. math. anal. appl., 40, 1-21, (1972) · Zbl 0211.46403
[10] Kirillova, F.M; Curakova, S.V, The controllability problem for linear systems with aftereffect, Differencial’nye uravnenija, 3, 436-445, (1967) · Zbl 0214.39604
[11] Klee, V.L, The support property of a convex set in a linear normed space, Duke math. J., 15, 767-772, (1948) · Zbl 0031.21804
[12] Lee, E.B; Markus, L, Foundations of optimal control theory, (1967), Wiley New York · Zbl 0159.13201
[13] Luenberger, D.G, Optimization by vector space methods, (1969), Wiley New York · Zbl 0176.12701
[14] Moore, E.H, General analysis. I, Memoir amer. phil. soc., 1, 170-220, (1935)
[15] Neustadt, L.W, A general theory of extremals, J. comput. system sci., 3, 57-92, (1969) · Zbl 0167.08802
[16] Penrose, R, A generalized inverse for matrices, (), 406-413 · Zbl 0065.24603
[17] Taylor, A.E, General theory of functions and integration, (1965), Blaisdell New York · Zbl 0135.11301
[18] Weiss, L, On the controllability of delay-differential systems, SIAM J. control, 5, 575-587, (1967) · Zbl 0183.16402
[19] Weiss, L, Lectures on controllability and observability, () · Zbl 0213.15201
[20] Zmood, R.B, On Euclidean space and function space controllability of control systems with delay, () · Zbl 0296.93005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.